# SDR HYIA20150130001

- Difficulty date: January 25, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N5826C
- Make and model: Cessna 402C
- Aircraft serial: 402C0050
- Aircraft time: 32,876 hours, 6,608 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Open
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ON DESCENT CREW HATCH OPENED FWD SAFETY LATCH PREVENTED IT FROM OPENING COMPLETELY.  VISUALLY INSPECTED CREW DOOR.  CLEANED & LUBRICATED LOCKING MECHANISM.  NO DEFECTS FOUND.  OPERATIONS CHECKED GOOD.
